MathSciNet Relay Station
MathSciNet bibliographic data
MR2842375 (2012i:93077) 93C23 (93B36)
Bay, Nguyen S.; Linh, Nguyen M.; Phat, Vu N. Robust $H\sb \infty$ control of linear time-varying systems with mixed delays in the Hilbert space. Optimal Control Appl. Methods 32 (2011), no. 5, 545–557.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement